On complemented Lie algebras

Towers, David (1980) On complemented Lie algebras. Journal of the London Mathematical Society, 22 (1). pp. 63-65. ISSN 1469-7750

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50025
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 10:22
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:17
URI: https://eprints.lancs.ac.uk/id/eprint/50025

Actions (login required)

View Item View Item